# SDR UALA2009111603544

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 55,366 hours, 19,415 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Part number: 58781
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP IS INOP FROM SEATS 9C TO 13C.  REPLACED JUMPER CABLE AND CHECKED OKAY.
